Structures Genetiques des Populations
Bibliographic Data
| ID | 4268410 |
|---|---|
| Authors | D F Roberts, Albert Jacquard, Jean Genermont |
| Year | 1972 |
| Volume | 26 |
| Issue | 2 |
| Pages | 326 |
| Publication date | 1972-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Population Studies (JOURNAL) |
| Journal identifiers | ISSN: 0032-4728 • E-ISSN: 1477-4747 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2173595 |
| OpenAlex | W2314342733 |
| Language | EN |
| Highly cited | No |
|---|